Arabian Journal of Mathematics
AJM publishes carefully refereed research papers which offer a significant contribution to the mathematics literature, and which are of interest to a wide audience. Coverage extends to all main-stream branches of pure and applied mathematics. AJM also publishes invited survey papers.
Najoua Gamara (September 2017)
Ibrahim M. Alabdulmohsin (September 2017)
- Journal Title
- Arabian Journal of Mathematics
- Volume 1 / 2012 - Volume 6 / 2017
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.